# SDR REXA2013062401076

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 25,025 hours, 22,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 54.897 PANEL LANDING CORRODED, 0.007" DEEP.  REPAIRED IAW REO 601R-57-21-030.
